# SDR SWAA2025111221100

- Difficulty date: October 4, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 57,712 hours, 34,815 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST: PERFORM DETAIL VISUAL INSPECTION ON BS 540 BULKHEAD VERTICAL STIFFENERS BTW RBL 54.60 TO LBL 54.60 AT FWD CARGO COMPARTMENT. PERFORMED DETAILED VISUAL INSPECTION ON BS 540 BULKHEAD VERTICAL STIFFENERS BTW RBL 54.60 TO LBL 54.60 AT FWD CARGO COMPARTMENT AND FOUND CRACK ON VERTICAL STIFFENER LOCATED RBL 24.97 BS 540 SEE TTG8Q015JRAB AND VERTICAL STIFFENER LOCATED LBL 24.97 BS 540 SEE TTG8Q015JBVJ I.AW B737-700 SRM 51-10-04-0G-0.
